Osaka Journal of Mathematics

Laws of the iterated logarithm for some symmetric diffusion processes

Richard F. Bass and Takashi Kumagai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 37, Number 3 (2000), 625-650.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200789360

Mathematical Reviews number (MathSciNet)
MR1789440

Zentralblatt MATH identifier
0972.60007

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 60F10: Large deviations 60F15: Strong theorems 60J25: Continuous-time Markov processes on general state spaces

Citation

Bass, Richard F.; Kumagai, Takashi. Laws of the iterated logarithm for some symmetric diffusion processes. Osaka J. Math. 37 (2000), no. 3, 625--650. https://projecteuclid.org/euclid.ojm/1200789360


Export citation